# SDR AALA202007229012

- Difficulty date: July 21, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 19,699 hours, 5,516 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSA320922
- Part serial: L424173
- Condition: Haze
- Location: Lt Cockpit
- Part time: 500,628 hours, 500,164 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND FLIGHT DECK FIXED WINDOW FOGGED. REPLACED WINDOW PER AMM 56-11-12-400-002-A.
